# SDR 02FDEA00855

- Difficulty date: November 7, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FRAME BS 700, STR 28-27R.  REMOVED CORROSION, FOUND OUT OF LIMITS, REMOVED SHEAR TIE, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM AND EA.
